Methods and Applications of Analysis

Volume 19 (2012)

Number 3

Asymptotic Bernstein–type inequalities and estimation of wavelet coefficients

Pages: 289 – 312

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n3.a4

Authors

Susanna Spektor (Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Canada)

Xiaosheng Zhuang (Department of Mathematics, City University of Hong Kong)

Keywords

wavelet coefficients, asymptotic estimation, Bernstein type inequalities, Daubechies orthonormal wavelets, semiorthogonal spline wavelets

2010 Mathematics Subject Classification

41A05, 42C15, 42C40, 65T60

Full Text (PDF format)